# SDR AALA202003069011

- Difficulty date: March 4, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 77,511 hours, 9,866 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 8548010000
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS BUN WARMER PRODUCES PLASTIC BURNING ODOR WHEN TURNED ON AND GOES AWAY WHEN TURNED OFF. **SUPPLMENTAL REPORT: REPLACED #2 BUN WARMER PER AMM 25-32-02 ** (CLOSED)
